# SDR AALA2019040879010

- Difficulty date: April 6, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 58,709 hours, 22,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 8c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 8C EMERGENCY SEAT MOUNTED LIGHT INOPERATIVE. MAINTENANCE REPLACED LIGHT SEAT MOUNTED ASSEMBLY PER AMM 33-51-18 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
